# SDR SIMA20250905002

- Difficulty date: September 5, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N746CC
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000042
- Aircraft time: 47,414 hours, 35,885 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TIRE TREAD SEPARATION ON LANDING RESULTING IN FLAP DAMAGE. UPON LANDING GROUND SPOILERS FAIL, FLT CTRL NO DISPATCH, LG NO DISPATCH, HYD 2 LO QTY (2%) POSTED. DURING POST FLIGHT FOUND SIGNIFICANT DAMAGE DUE TO TIRE RETREAD DEPARTING TIRE. RAR #3 WHEEL ASSY IAW EA32-49-05-801.
